# SDR CA001020019

- Difficulty date: September 13, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 6,129 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Clogged
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED LOSS OF ALL PITOT-STATIC INSTRUMENTATION ON TAKEOFF - ALL ADC SUPPLIED INSTRUMENTATION FLAGGED & NO INFO FROM STANDBY EQUIP. A/C RETURNED TO AIRPORT. IDENT INHIBIT LIGHT  WAS ON - UPON LDG.  ALL INSTRUMENTATION RETURNED TO NORMAL. - SUSPECT NR 2 PITOT WAS PLUGGED, WEATHER WAS CLEAR, UFR - BASED ON FAILURE NR 2 PITOT SYS DISASSEMBLED AND BLOWN CLEAR - REASSEMBLED & TESTED PE R ST0571 APPENDIX B STALL 3 SYS RESET & BOTH ADC TESTED, SWITCHING FROM 1-2 TESTED SERVICEABLE, BOTH BACKUP BATTERY PACKS SERVICED & REINSTALLED - UNABLE TO DUPLICATE SNAG. A/C RELEASED ON CONDITION OF SATISFACTORY TEST FLT.- TEST FLT PERFORMED SERVICEABLE ALL EQUIP OP NORMALLY. A/C RT-SRV.
